# SDR ASOA201000094

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 18,850 hours, 13,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAILS HAVE COROSION AT FS 379 TO OVERWING EXIT.   REMOVED CORROSION AT RT SIDE SEAT RAILS FROM STR379 TO FS533.00 REF SRM 51-21-06-001-001-A01.  MEASURED RT SIDE SEAT RAILS FROM FS 379 TO FS 763 FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01 & SRM 53-31-49-101-001-A01 & SRM 53-41-49-101-001-A01.  COMPLIED WITH REO 670-53-00-013.  COMPLIED WITH ASA ECTC REO 670-53-00-013 DATED 06/18/09 REV B SEE JOB 7105511 OP 200.
